# SDR F3LA200800183

- Difficulty date: April 19, 2008
- Submitted: April 21, 2008
- Operation: Air carrier
- Aircraft: N916FR
- Make and model: Airbus A319-112
- Aircraft serial: 1876
- Aircraft time: 21,497 hours, 8,472 cycles
- Engine: Cfmint CFM565B6
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Part number: WA25BYU3YS01054
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4 S1 C CHECK INSPECTION NOTED CORROSION AT MOUNTING HOLES AFT LEFT FLIGHT ATTENDANT SEAT.  MAINTENANCE REMOVED AND REPLACED AFT LEFT FLIGHT ATTENDANT SEAT IN ACCORDANCE WITH THE REQUIRMENTS OF AMM 25-22-41-400-011.  UPON COMPLETION OF THE REPAIR IT WAS INSPECTED AND FOUND ACCEPTABLE.
